# SDR UALA2011122107007

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 53,380 hours, 6,248 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Unknown
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: A, P
- Precautionary procedure: O

## Discrepancy

PASSENGER WAS SMOKING IN LAV 106 AFT LAV DOOR 5L.  PAX DISPOSED OF MATERIAL IN WASTE CHUTE, SM ALL FIRE PUT OUT BY FLT ATTENDANT WITH WATER.  UNKNOWN IF LAV FIRE EXTINGUISHED DISCHARGED.  CREW REPORTS THAT LAV SMOKE DETECTOR ALSO DID NOT OPERATE WITH SMOKE IN LAV.  CHECK SERVICEABILITY OF BOTTLE AND SMOKE DETECTOR OPERATION. SAMC TEXT: LAV LOCKED OUT AND CREW WILL MONITOR.  CHECK NO BURN MARK IN WASTE BIN.  SMOKE DETECTOR OPERATION CHECK NORMAL.  FIRE EXTINGUISHER VISUAL CHECK NOT DISCHARGE. TOMS CONSULTED LM2500 RAISED FOR LAV SMOKE DETECTOR CHECK.
